MathSciNet Relay Station
MathSciNet bibliographic data
MR1952527 14G35 (11G18 14K10)
Ngô, B. C.; Genestier, A. Alcôves et $p$-rang des variétés abéliennes. (French) [Alcoves and $p$-rank of abelian varieties] Ann. Inst. Fourier (Grenoble) 52 (2002), no. 6, 1665–1680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement